# SDR SWAA2023042721295

- Difficulty date: March 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 328 FLOORBEAM UPPER FWD FLANGE AT RBL 21; RBL 40; RBL 48; WL 208.<REMOVED CORROSIONS BY 2.0'X1.5'X.025' ON FLOOR BEAM BS 328; RBL21; RBL40; RBL48; WL208 FOUND TO BE OUT OF LIMITS BECAUSE EXCEEDED 15% ORIGINAL MATERIAL THICKNESS WAS .125' IS NOW .100' IAW SRM 53-10-51-1A-1.REMOVED DAMAGED FLOORBEAM UPPER FLANGE SECTION AT BS 328 RBL 1.10 TO RBL 64 PER SRM 53-10-51-2R-7 REPAIR 7 MODIFIED INTERCOSTAL BS 328 TO 344 RBL 24 PER SRM 53-10-51-2R-7 REPAIR 7 STEP 4 PAR F. APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER 53-10-51-2R-7 REPAIR 7 FABRICATED REPAIR PARTS: ITEM [1] T-CHORD EXTRUSION BAC1505-100224#7075T6511 LOT#1521819-1; ITEM [2] ANGLE (2 EA.) BAC1490-2811#7075T62 CLAD LOT#1491932-1; ITEM [3] ANGLE (2 EA.) BAC1490-2900#7075-T62 CLAD LOT#1519553-1; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM 53-10-51-2R-7 REPAIR 7 INSTALLED 100% TEMP. AND PERMANENT FASTENER WITHIN SEALANT SQUEEZE-OUT TIME BMS-5-95 TYP 1 C20 USED; APPLIED AT 05-APR-2023 15:30 UTC PER SOPM 20-50-19 AND SRM 53-10-51-2R-7INSTALLED REPAIR PARTS ITEM 1 T-CHORD(1EA); ITEM 2 ANGLES (2EA); ITEM 3 ANGLE (2EA) ITEM 4 SHIMS (9EA); ITEM 5 ANGLE (1EA); ITEM 6 FILLER (1EA) AND INSTALLED ALL PARTS REMOVED FOR ACCESS ON BS 328 RBL 1.10 TO RBL 64 PER SRM 53-10-51-2R-7 REPAIR 7; SRM 51-40-02-0G-0; DWG 274A9410; AND DWG 141A5400;[ APPLIED FILLET SEAL AROUND; FILL ALL INTERNAL GAPS AND APPLIED CIC ON REPAI
